# SDR VNAA202208181111

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,481 hours, 38,215 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABNORMAL RH ENG VIBE UP TO 2.6 BAD VIBE RESONATING THRU AIRFRAME AND RATTLING SEATS, WAS ABLE TO REDUCE VIBE TO NORMAL ONLY AT IDLE. NO ABNORMAL N1, ITT OR OIL INDICATIONS. VIBE CLIMBED THROUGHOUT UNTIL IDLE. / PERFORMED N1 VIBRATION- FAULT ISOLATION- POSSIBLE CAUSE 11 CHECK, PER THE FIM 72-00-00-810-815 & GE SPECIAL PROCEDURES 097, TASK 72-21-000-800-806, PARA. 5. FOUND FWD FAN BLADE SPINNER NOT TO BE FULLY CLOCKED.  REMOVED RH FAN BLADES 5, 12, 21, & 25, FOUND BUMPERS MISSING FROM BLADES 5 & 21. REPLACED MISS BUMPERS AND INSTALLED FAN BLADES 5,12,21,25 IAW CRJ700 AMM 72-21-02-000/400-801-A01-PSA. REMOVED AND REPLACED ALL 28 RH FAN BLADES PINS AND REINSTALLED AFT & FWD SPINNERS IAW CRJ700 AMM 72-21-02-000/400-801-A01-PSA. COMPLIED WITH VIBRATION CHECK OF RH ENGINE IAW CRJ-700 AMM 71-00-00-720-808. VIBRATION CHECKS GOOD AT THIS TIME.
